MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-01-040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address lack of flexion, pain and loosening of the femoral and tibial components at the cement to implant interface.Unknown cement was used.Doi: (b)(6) 2013.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LCS COMPLETE FEM CEM R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10650949
Report Number1818910-2020-21810
Device Sequence Number14193841
Product Code NJL
UDI-Device Identifier10603295021551
UDI-Public10603295021551
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-01-040
Device Catalogue Number129401040
Device Lot Number3286722
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD 12.5MM; MBT CEM KEEL TIB TRAY SZ3; LCS COMP RP INSERT STD 12.5MM; MBT CEM KEEL TIB TRAY SZ3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR